Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Octonion planes in characteristic two


Author: John R. Faulkner
Journal: Bull. Amer. Math. Soc. 75 (1969), 980-983
DOI: https://doi.org/10.1090/S0002-9904-1969-12324-4
MathSciNet review: 0248635
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dieudonné, La géométrie des groupes classiques, 2nd ed., Springer-Verlag, Berlin, 1963. MR 158011
  • 2. N. Jacobson, Some groups of transformations defined by Jordan algebras. III, J. Reine Angew. Math. 207 (1961), 61-85. MR 159850
  • 3. P. Jonker, Restricted Lie algebras over a field of characteristic 2, Dissertation, Mathematisch Instituut der Rijksuniversiteit te Utrecht, Utrecht, 1968.
  • 4. K. McCrimmon, A general theory of Jordan rings, Proc. Nat. Acad. Sci. U.S.A. 56 (1966), 1072-1079. MR 202783
  • 5. K. McCrimmon, The Freudenthal-Springer-Tits constructions of exceptional Jordan algebras, Trans. Amer. Math. Soc. 139 (1969), 495-510. MR 238916
  • 6. R. D. Schafer, An introduction to non-associative algebras, Academic Press, New York, 1966. MR 210757
  • 7. T. A. Springer, The projective octave plane, Nederl. Akad. Wetensch. Proc. Ser. A 63 = Indag. Math. 22 (1960), 74-101. MR 126196
  • 8. T. A. Springer and F. D. Veldkamp, Elliptic and hyperbolic octave planes, Nederl. Akad. Wetensch. Proc. Ser. A 66=Indag. Math. 25 (1963), 413-451. MR 155227
  • 9. T. A. Springer and F. D. Veldkamp, On Hjelmslev-Moufang planes, Math Z. 107 (1968), 249-263. MR 248633
  • 10. T. Suh, On isomorphisms of little projective groups of Cayley planes, Nederl. Akad. Wetensch. Proc. Ser. A 65 = Indag. Math. 24 (1962), 320-339. MR 139070
  • 11. F. D. Veldkamp, Collineation groups in Hjelmslev-Moufang planes, Math. Z. 108 (1968), 37-52. MR 248634
  • 12. F. D. Veldkamp, Unitary groups in Hjelmslev-Moufang planes, Math. Z. 108 (1969), 288-312. MR 242054
  • 13. F. D. Veldkamp, Unitary groups in projective octave planes, Compositio Math. 19 (1968), 213-258. MR 236815


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12324-4

American Mathematical Society